Dynamical renormalization of the Jaynes-Cummings model

Fernee M. and Drummond P.D. (1993) Dynamical renormalization of the Jaynes-Cummings model. Quantum Optics: Journal of the European Optical Society Part B, 5 1: 1-8. doi:10.1088/0954-8998/5/1/001


Author Fernee M.
Drummond P.D.
Title Dynamical renormalization of the Jaynes-Cummings model
Journal name Quantum Optics: Journal of the European Optical Society Part B
ISSN 0954-8998
Publication date 1993
Sub-type Article (original research)
DOI 10.1088/0954-8998/5/1/001
Volume 5
Issue 1
Start page 1
End page 8
Total pages 8
Subject 3107 Atomic and Molecular Physics, and Optics
2200 Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 05:58:19 EST by System User